# SDR SWAA991240

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- System (JASC): 3240 · Landing Gear Brake System
- Part: Lines
- Part number: 6544566
- Condition: Misinstalled
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT BRAKES FEEL SPONGY AND INEFFECTIVE.  REMOVED CAPS AND PLUGS LEFT ON BRAKE LINES AT RT MLG SWIVEL INBD AND OUTBD LINES.  RECONNECTED LINES, BRAKES LEAK AND OPS CHECKED GOOD.
